Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does bifilac,zenflox-oz and astyfer cause weakness?

Sir, I am 23 year old male, i was infected by a virus on my throat. My doctor said there is a wound now. And he suggested me Bifilac hp, Zenflox-oz, Astyfer and a Vitamin C tablet. After having this i became extreamly weak. Is it any bad condition thanks in advance
Mon, 2 May 2016
Report Abuse
Dentist 's  Response
Hello ,

Thanks for consulting Healthcare magic .

I have read your query . As far as weakness is concerned this can be due to viral infection . Dont be worried so much take proper diet . Add green vegetables and fruits in your diet . Drink plenty of water . Take Electrol . Consult your doctor for vitamin supplements .

Regards ,
Dr. Priyanka tiwari
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does bifilac,zenflox-oz and astyfer cause weakness?

Hello , Thanks for consulting Healthcare magic . I have read your query . As far as weakness is concerned this can be due to viral infection . Dont be worried so much take proper diet . Add green vegetables and fruits in your diet . Drink plenty of water . Take Electrol . Consult your doctor for vitamin supplements . Regards , Dr. Priyanka tiwari